MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to omsc for evaluation.Omsc checked the subject device and found that the connecting tube connector of the endoscope side was disconnected, but found that the subject device functioned without any problem such as poor durability against pulling, and also found that there was no abnormality on the exterior.Based on the result of the omsc evaluation, omsc concluded that the reported phenomenon occurred accidentally during the reprocessing due to the accumulation of stress, which might be caused by the long-term use of the subject device, the hit against something other than the subject device, or the user's handling with holding the slide portion of the subject device.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user facility that after the reprocessing of the unspecified endoscope with the subject device, it was found that the connecting tube connector was disconnected.The user facility did not provide other detailed information.There was no report of patient injury associated with this event.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10989452
Report Number8010047-2020-10206
Device Sequence Number3487082
Product Code FEB
UDI-Device Identifier04953170233937
UDI-Public04953170233937
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1